Academic Journals Database
Disseminating quality controlled scientific knowledge

On Behaviour of a Host-vector Epidemic Model with Non-linear Incidence

ADD TO MY LIST
 
Author(s): Bismark Akoto | Emmanuel Kwame Essel | Gunnar S¨oderbacka

Journal: Studies in Mathematical Sciences
ISSN 1923-8444

Volume: 4;
Issue: 1;
Start page: 6;
Date: 2012;
Original page

Keywords: Epidemics | Non-linear incidence | Global analysis | Bifurcations

ABSTRACT
In this paper we find the possible phase portraits and bifurcations for a general class of host-vector epidemic models with non-linear incidence function generalizing the Ross model.Key words: Epidemics; Non-linear incidence; Global analysis; BifurcationsMSC2010: 34C05, 34C23, 34D23, 92D30
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil